# SDR P5CA2016051000111

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 65,707 hours, 10,854 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE RT CORE COWL AIR COOLING DUCT INTERNAL EDGE AREA FOUND DEEP CHAFING.  NR 1 ENGINE, RT CORE COWL AIR COOLING DUCT INTERNAL EDGE, PRE-COOLER EXIT DUCT.  REPAIRED IAW ROHR SB TBC 80C2-NAC-71-032.
